# SDR DALA2015040202592

- Difficulty date: April 1, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME PREVIOUS REPAIR BS Y= 1309 AT AFT CARGO COMPARTMENT.  REPAIR PART WITH CORROSION WAS REPLACED IAW SRM 53-03 "D" FIG 2.4.  IT WAS TREATED AND PAINTED IAW SRM 51-10-3 PAR 14, 21.  LP 1886319
